# SDR MASA200700614

- Difficulty date: September 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 11,574 hours, 8,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2853 PHX-LAX - EMERGENCY FLOOD LIGHT AISLE 20 INOP.  MX RELAMPED THE FLOOD LIGHT, OPS CHECK GOOD.
